# SDR SWIA202408260701

- Difficulty date: July 1, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON R/H FLOOR SUPPORT ANGLE COMMON TO CENTER FLOORBEAM AT FS 280.0 RBL 12.0     (C-CHECK RO 8/24/2024)    REMOVED AND REPLACED FLOOR SUPPORT ANGLE AT RBL 12.0 FS 280.0 REF CRJ900 SRM 51-42-06-001-001-A01 AND DWG CC670-33052 REV-G. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR (**RII**)
